# SDR ERAA201309130061

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 47,196 hours, 57,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Defective
- Location: Emergency Lights
- Part time: 1,436 hours, 1,374 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY LIGHTS INOPERATIVE AT SIDE KICK PANELS AT ALL EMERGENCY EXITS. R & R NR 3 POWER SUPPLY UNIT AS REQUIRED WITH AN INSPECTED UNIT.  OPS CHECKED GOOD.  WORK DONE IAW MM SECTION 33-51-00.
